astaxanthin is most probably the cause if it's all throughout. It's red and can even cause skin to become red. Stop it for at least a week and see if things change.
Anything on tp?
Still have it checked, tho....stool changes such as you're having could mean mild flare. Hope your doc can do a look-see.
*Heather* I give suggestions, do with them what you will.
Status: ...Asacol 3 @ 2x daily; Salofalk enema @ 3rd night (nightly/ flares, tapered/maintenance)
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol 20mg as needed; Zantac 150mg; Pulmicort/Oxeze/Airomir (asthma); Effexor XR 75mg (depression); Rosuvastatin 10mg (cholesterol); Telemesartin 80mg / Amlodipine 5mg (BP)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care + Genuine Health Advanced Gut Health 50 billion @ bedtime)
~Metamucil capsules 6 @ 2x daily with meals; Vitamin D 4500 IU
~URSO 500mg @ 2x daily for Primary Biliary Cholangitis
"TREAT (FROM)BOTH ENDS" worth it !!
Post Edited (quincy) : 5/10/2018 10:34:58 AM (GMT-6)